# SDR SWAA2022021031393

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Broken
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB; AFT UPPER SLIDER SEAL FORWARD TRACK IS MISSING A CHUNK OUT OF THE EDGE. / LEFT HORIZONTAL STAB; REMOVED AND REPLACED SEAL FORWARD TRACK MPN 181A8060-15 SI 7550179 A. TAG KV1285 IAW AIPC 53-31-31-05 PAGE 10 OF 14 AND SRM 51-40-02-0G-0 AND DWG 181A8050
